All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Abstract

Dress Syndrome: A Review and Update

Drug Reaction with Eosinophilia And Systemic Symptom Syndrome [DRESS] is a hypersensitivity drug reaction, most frequently associated with antiepileptic drugs (AEDs), characterized by skin rash, fever, pharyngitis, lymphadenopathy, and visceral organ involvement, typically presenting within 8 weeks of initiation of therapy. Management of DRESS syndrome involves prompt withdrawal of the offending drug and use of systemic corticosteroids.


Author(s):

Waseem D, Muzamil Latief, Najeebullah Sofi, Imtiyaz Dar, Qayoom Khan, Farhat Abbas, Pervez Sofi



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
Flyer image

Abstracted/Indexed in

  • Publons
  • Secret Search Engine Labs